MAUDE Adverse Event Report: Stryker Neurovascular Cork EXCELSIOR XT-27 STD STRAIGHT 150CM; Catheter, Percutaneous

Stryker Neurovascular Cork EXCELSIOR XT-27 STD STRAIGHT 150CM; Catheter, Percutaneous
Catalog Number M003XT2750810
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during internal carotid artery (ica) c6 segment aneurysm procedure, the physician found that the subject microcatheter had fractured at position approximately 20 cm away from the hub during the process of pushing forward the subject flow diverter stent.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.

Brand Name
EXCELSIOR XT-27 STD STRAIGHT 150CM
Common Device Name
Catheter, Percutaneous
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key25888617
Report Number3008881809-2026-00470
Device Sequence Number10141453
Product Code DQY
UDI-Device Identifier04546540698131
UDI-Public(01)04546540698131(17)281215(10)26035341
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113778
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003XT2750810
Device Lot Number26035341
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/23/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2026
Supplement Date Received by Manufacturer09/15/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLOW DIVERTER STENT (STRYKER); SYNCHRO GUIDEWIRE (STRYKER)
Patient Age58 YR
Patient SexFemale
Patient Weight143 LB
Patient RaceAsian